# SDR Y2PA2023112023061

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N832US
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 75,736 hours, 56,282 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495062
- Part serial: 10134442
- Condition: Failed
- Location: Zone 200
- Part time: 75,736 hours, 56,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WHEN ENGINE ANTI-ICE WAS TURNED ON, SMOKE  FILLED  COCKPIT. CREW RAN COM PROCEDURE. SMOKE DISSIPATED WHEN ENGINE ANTI-ICE TURNED OFF. CREW ADVISED OPS & MTX CONTROL, & CONTINUED ON TO ORIG DESTINATION. AIRCRAFT LANDED WITHOUT INCIDENT.  MX IN KOAK FOUND RECIRCULATION FAN WITH SIGNS OF INTERNAL WEAR. MX R & R  RECIRCULATION FAN IAW AMM 21-20-12. MX PERFORMED BORESCOPE INSPECTION OF #1 & #2 ENGINES. NO ENGINE OIL LEAKS WERE FOUND. MX INSPECTED LT & RT ACMS & ASSOCIATED DUCTS & FOUND OIL IN LT DUCTS. THE LT ACM R & R IAW AMM 21-51-01 & DUCTS CLEANED. OPS & LEAK CHECKED GOOD. BOTH LT & RT WATER SEPARATOR COALESCER BAGS R & R IAW AMM 21-20-02.
